# SDR FDEA201407181848

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA F-5330-T0308575 B SNRM 03640 PART 1 OF EA F-5330-T0308575 REV B TITLE FUSELAGE PLATES & SKINS AD 2006-11-11.  GOUGE & DENT AT BS 1477 BETWEEN STRINGER 25L - 26L REPAIR COMPLIED.  REPAIR CLASSIFIED AS MAJOR.
